# SDR VNAA2010010600003

- Difficulty date: January 1, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 13,439 hours, 14,187 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1362
- Condition: Failed
- Location: Te Flap
- Part time: 732 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS FAILED ON RETRACTION AT 12°.  AIRCRAFT RETURNED TO PNS LANDING WITHOUT INCIDENT.  USING THE AIRCRAFT MAINTENANCE MANUAL AND FAULT ISOLATION MANUAL MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
